KS-Models and Symplectic Structures on Total Spaces of Bundles

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)377-385
Number of pages9
JournalBulletin of the Belgian Mathematical Society Simon Stevin
Volume7
Issue number3
Publication statusPublished - 2000

Keywords

  • Koszul-Sullivan model
  • symplectic fibration

Cite this

KS-Models and Symplectic Structures on Total Spaces of Bundles. / Kedra, Jaroslaw Janusz.

In: Bulletin of the Belgian Mathematical Society Simon Stevin, Vol. 7, No. 3, 2000, p. 377-385.

Research output: Contribution to journalArticle

@article{20eccdcf540c42629f8342e6ad035532,
title = "KS-Models and Symplectic Structures on Total Spaces of Bundles",
keywords = "Koszul-Sullivan model, symplectic fibration",
author = "Kedra, {Jaroslaw Janusz}",
note = "I am grateful to my advisor Aleksy Tralle for drawing my attention to the subject and to the referee for very useful comments and pointing out several mistakes. Also, I acknowledge a support of the Polish Research Commitee (KBN), research project No. 2 PO3A 020 15.",
year = "2000",
language = "English",
volume = "7",
pages = "377--385",
journal = "Bulletin of the Belgian Mathematical Society Simon Stevin",
issn = "1370-1444",
publisher = "Belgian Mathematical Society",
number = "3",

}

TY - JOUR

T1 - KS-Models and Symplectic Structures on Total Spaces of Bundles

AU - Kedra, Jaroslaw Janusz

N1 - I am grateful to my advisor Aleksy Tralle for drawing my attention to the subject and to the referee for very useful comments and pointing out several mistakes. Also, I acknowledge a support of the Polish Research Commitee (KBN), research project No. 2 PO3A 020 15.

PY - 2000

Y1 - 2000

KW - Koszul-Sullivan model

KW - symplectic fibration

M3 - Article

VL - 7

SP - 377

EP - 385

JO - Bulletin of the Belgian Mathematical Society Simon Stevin

JF - Bulletin of the Belgian Mathematical Society Simon Stevin

SN - 1370-1444

IS - 3

ER -